Content area

|
|

Bilateral atypisk femurfraktur efter langvarig antiresorptiv behandling

Forfatter(e)
Anette Maria Bratt Solis1, Mette Friberg Hitz2 & Jens-Erik Beck Jensen3 1) Endokrinologisk Afdeling,
Slagelse Sygehus 2) Endokrinologisk Afdeling, Sjællands Universitetshospital, Køge 3) Endokrinologisk Afdeling,
Hvidovre Hospital

Ugeskr Læger 2019;181:V07180506
Reference: 
Ugeskr Læger 2019;181:V07180506
Blad nummer: 
Sidetal: 

Anette Maria Bratt Solis, Mette Friberg Hitz &
Jens-Erik Beck Jensen:

Bilateral atypical femoral fractures after prolonged antiresorptive treatment

Ugeskr Læger 2019;181:V07180506

In this case report, two cases of bilateral atypical femoral fractures after prolonged bisphosphonate therapy are described. Two elderly females had more than ten years of antiresorptive treatment with bisphosphonate, and they were diagnosed with bilateral atypical femoral fracture (AFF) after a dual energy X-ray absorptiometry (DXA) scanning of the entire femoral shaft. They were both subjected to intramedullary nails and anabolic treatment. Currently, bisphosphonate treatment of osteoporosis has been reduced because of side effects such as AFF.

Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Stefan Svendsen | 30/07
3 kommentarer
af Leo Kirkegaard Winther | 28/07
17 kommentarer
af Ann-Christina Skyttebo Scheffmann | 26/07
1 Kommentar
af Birger Kreutzfeldt | 23/07
10 kommentarer
af Susanne Mejlby Nielsen | 19/07
2 kommentarer
af Toke Seierøe Barfod | 17/07
1 Kommentar
af Betina Damsgaard | 12/07
1 Kommentar
af Preben G. Berthelsen | 12/07
1 Kommentar
af Eskild Boeskov | 11/07
6 kommentarer